# SDR ASAA2020081753027

- Difficulty date: August 15, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 23,204 hours, 7,485 cycles
- System (JASC): 4990 · APU Oil System
- Part: Lubrication Unit
- Part number: 41310203
- Part serial: 7638
- Condition: Failed
- Location: Apu
- Part time: 6,985 hours, 13,089 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START AT FL370; 1ST ATTEMPT EGT ROSE TO 600 FAULT LIGHT ILLUMINATED APU SHUT DOWN ON ITS OWN, 2ND ATTEMPT 10 MINUTES LATER NO EGT, FAULT LIGHT, NO START.  GROUNDED - YES. REPLACED APU LUBE MODULE AND FUEL CONTROL UNIT, REF B737-900 AMM 49-91-11-000-803, 49-91-11-400-803, 49-31-11-000-801 AND 49-31-11-400-801.  OP'S AND LEAK CHECK GOOD.
